# SDR CALA0000324

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN AROUND HANDLE BENT AND CHAFED.  THE DAMAGED AREA WAS CUT OUT IAW SRM 52-05, FIGURE 3.  REPAIR DOUBLERS, FILLER, AND SHIMS WERE INSTALLED IAW SRM 52-05.
